# SDR SWIA201335416

- Difficulty date: November 8, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 29,104 hours, 17,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 LOWER BULKHEAD WEB IS CORRODED BEYOND LIMITS.  C-CHECK REPLACED RT FS 280 LOWER BULKHEAD WEB IAW REO.
